Facebook Pixel
EmpowHER Guest

I'm worried, please help?

By Anonymous October 26, 2010 - 6:40pm
Rate This

I'm about to be 17. I've been taking loestrin 24 fe for about a month and a half now. I got my period on the 9th and it was light/moderate bleeding (enough that I'd need a pad and could almost fill a super tampon once a day, I didn't really need to change my pad often though) until the 17th. My nipples are more sensetive and my body temp. has been a bit higher around 99.5, but it's not constant. I've read that a higher temp can mean pregnancy. Also, I have been constipated (sorry for the tmi again), but I don't know if that's because I'm using Aldara for Anal HPV and it is irritated. I haven't had unprotected sex and the last time I had sex was on the sept. 21st and we used a condom also I was on my 3rd day of Loestrin. I just started feeling the need to urinate more, but it's only a little pee when I go. And I have been a little moody, but again idk if that's my body still adjusting to loestrin. What are my chances of being pregnant?

Add a Comment1 Comments

Hi Anonymous

It sounds like you have not had unprotected sex. All of those symptoms could be from the pill, and your temperature varies throughout the month which is why when you are trying to get pregnant sometimes you take your temp every morning to help figure out when you are ovulating.

However. With the slight temp increase, the frequent urination and only going a little, I wonder if you might have a urinary tract infection? If you get any pain or discomfort with urinating, please see a health care provider right away for a urinalysis and some antibiotics.

Unless I'm missing something, you aren't pregnant. Thanks for writing and good luck.

October 27, 2010 - 6:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!